# SDR QXEA2011110901191

- Difficulty date: November 5, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 10,779 hours, 11,679 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 156-176
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31S HAS CORROSION BETWEEN STA 156-176.  REMOVED RIVETS IAW SRM 51-42-05-02-01 AND CLEANED AREA IAW SRM 51-26-00-02-01.  CORROSION TO BE ON FASTENERS ONLY, INSTALLED FASTENERS IAW SRM 51-42-05-02-01. APPLIED TOPCOAT AND CPC.
